# SDR DXTA2016061006255

- Difficulty date: June 10, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N448QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4100
- Aircraft time: 6,481 hours, 3,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AT FL 410, DISTINCT ELECTRICAL FUMES WERE NOTICED IN FORWARD CABIN AREA AROUND SEATS 1, 2, 3, AND 4.  NO SMOKE OBSERVED.  FUMES DISSIPATED AFTER ALL MASTER SWITCHES WERE SWITCHED OFF.  SHORTLY THEREAFTER, FUMES WERE BRIEFLY APPARENT AROUND DIVAN AND CONFERENCE TABLE.  POWERED UP AIRCRAFT NUMEROUS TIME WITH ALL CABIN MASTERS "ON" FOR AN EXTENDED PERIOD.  INSPECTED FOR SIGNS OF FUMES OR BURN AREAS, NO SIGNS OBSERVED. WITH AIR CREW PRESENT RAN BOTH RT AND LT ENGINES, POWERED UP ALL CABIN ENTERTAINMENT SYSTEMS, CABIN LIGHTS, PHONE, INTERNET, AND ALL GALLEY SYSTEMS.  NO FUMES OBSERVED.  REF GAC DRAWING GPM224001031-301, GPM224001033-501 DADO PANELS GAC DRAWING GP478045268, G450 AMM 53-00-00.
